Preprint Article Version 1 This version is not peer-reviewed

A New Class of Integrals Involving Extended Mittag–Leffler Functions

Version 1 : Received: 26 May 2017 / Approved: 31 May 2017 / Online: 31 May 2017 (15:58:34 CEST)

A peer-reviewed article of this Preprint also exists.

G. RAHMAN, A. GHAFFAR, K.S. NISAR AND S. MUBEEN, A NEW CLASS OF INTEGRALS INVOLVING EXTENDED MITTAG-LEFFLER FUNCTIONS Vol. 9 (1). Jan. 2018, No. 18, pp. 222-231 G. RAHMAN, A. GHAFFAR, K.S. NISAR AND S. MUBEEN, A NEW CLASS OF INTEGRALS INVOLVING EXTENDED MITTAG-LEFFLER FUNCTIONS Vol. 9 (1). Jan. 2018, No. 18, pp. 222-231

Journal reference: Journal of Fractional Calculus and Applications 2018, 9, 222-231
DOI: not available

Abstract

The main aim of this paper is to establish two generalized integral formulas involving the extended MittagLeffler function based on the well known Lavoie and Trottier integral formula and the obtain results are express in term of extended Wright-type function. Also, we establish certain special cases of our main result.

Subject Areas

extended Mittag–Leffler function; Wright-type hypergeometric functions; extended Wright-type hypergeometric functions

Readers' Comments and Ratings (0)

Leave a public comment
Send a private comment to the author(s)
Rate this article
Views 0
Downloads 0
Comments 0
Metrics 0
Leave a public comment

×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.